# SDR FDEA201110074376

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAVATORY AREA 3 INCH OF FRAME 11 AT TEE CAP NR4 HAS CORROSION (1" L X .5" W ) REMOVED TEE CAP IAW SRM 51-72-10, FABRICATED TEE CAP IAW AB DWG A53612213, INSTALLED TEE CAP IAW SRM 51-40-21 PG 7 AND 24 ORIGINAL DESCREPANCY MESURMENTS; BEFORE .079 AFTER .071 LOSS .008.
